CSpace
On the slopes of semistable representations of tame quivers
Wang, Xintian
2017
Source PublicationCOMMUNICATIONS IN ALGEBRA
ISSN0092-7872
Volume45Issue:11Pages:4809-4816
AbstractStability conditions play an important role in the study of representations of a quiver. In the present paper, we study semistable representations of quivers. In particular, we describe the slopes of semistable representations of a tame quiver for a fixed stability condition.
KeywordSlope stability condition tame quiver
DOI10.1080/00927872.2017.1284223
Language英语
Funding ProjectNatural Science Foundation of China[11271043]
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000405500400023
PublisherTAYLOR & FRANCIS INC
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/25951
Collection中国科学院数学与系统科学研究院
AffiliationChinese Acad Sci, AMSS, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Wang, Xintian. On the slopes of semistable representations of tame quivers[J]. COMMUNICATIONS IN ALGEBRA,2017,45(11):4809-4816.
APA Wang, Xintian.(2017).On the slopes of semistable representations of tame quivers.COMMUNICATIONS IN ALGEBRA,45(11),4809-4816.
MLA Wang, Xintian."On the slopes of semistable representations of tame quivers".COMMUNICATIONS IN ALGEBRA 45.11(2017):4809-4816.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wang, Xintian]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wang, Xintian]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wang, Xintian]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.